# SDR REXA201100442

- Difficulty date: July 5, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 19,228 hours, 16,710 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STATION LEFT GND AIR DOOR OPEN AIR RETURN FOUND NOSE GEAR EXTREMELY LOW.  SERVICED NOSE STRUT IAW AMM 12-12-32.  NO LEAKS DETECTED.  OK FOR SERVICE.  C/W PA 05-018B GEAR DISAGREE EVENT PROCEDURES AND CRJ FIM 32-60-09.
